# SDR UPS05845783

- Difficulty date: October 4, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 5644011501
- Condition: Corroded
- Location: Fs857 Rbl26-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PRESSURE PANEL AT STA 857 RBL 26 TO 46 REAR SPAR TO FUSELAGE ANGLE EXFOLIATED.  REMOVED ANGLE CHORD AT STA 857 RBL 26 TO 46 IAW SRM 51-1-20D.  LOCATED AND DRILLED RT UPPER AFT SPAR CHORD AND INSTALLED SPAR CHORD IAW SRM 51-1-20D AND SRM 53-2-05-0 FIG 16.
